Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 53, Number 2

All articles in this issue are freely accessible.

Oscillations of bases for the natural numbers
Paul Erdős and Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 53 (1975), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384739
Conjugate algebraic integers in an interval
Veikko Ennola.
Proc. Amer. Math. Soc. 53 (1975), 259-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382219
The intersection of Sylow subgroups
Avionam Mann.
Proc. Amer. Math. Soc. 53 (1975), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384924
Transposed translation planes
D. M. Maduram.
Proc. Amer. Math. Soc. 53 (1975), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383237
Contracted ideals and purity for ring extensions
J. W. Brewer and D. L. Costa.
Proc. Amer. Math. Soc. 53 (1975), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384774
Normal subgroups contained in the Frattini subgroup. II
W. Mack Hill.
Proc. Amer. Math. Soc. 53 (1975), 277-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390051
Some commutativity results for rings with two-variable constraints
H. E. Bell.
Proc. Amer. Math. Soc. 53 (1975), 280-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382357
Rational approximation to solutions of linear differential equations with algebraic coefficients
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 53 (1975), 285-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387210
A summation formula and some properties of Eulerian functions
R. C. Grimson.
Proc. Amer. Math. Soc. 53 (1975), 290-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397054
An elementary counterexample to the open mapping principle for bilinear maps
Charles Horowitz.
Proc. Amer. Math. Soc. 53 (1975), 293-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419813
A note on lifting Brauer characters
Stephen M. Gagola.
Proc. Amer. Math. Soc. 53 (1975), 295-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390038
Modular field extensions
Nickolas Heerema and David Tucker.
Proc. Amer. Math. Soc. 53 (1975), 301-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401724
A change of rings theorem and the Artin-Rees property
M. Boratyński.
Proc. Amer. Math. Soc. 53 (1975), 307-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401840
Epimorphisms in the category of abelian $l$-groups
F. D. Pedersen.
Proc. Amer. Math. Soc. 53 (1975), 311-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0574094
A note on continuity of semigroups of maps
Paul R. Chernoff.
Proc. Amer. Math. Soc. 53 (1975), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448406
Jordan derivations on rings
J. M. Cusack.
Proc. Amer. Math. Soc. 53 (1975), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399182
Cartan subalgebras and tori in prime characteristic
Robert Lee Wilson.
Proc. Amer. Math. Soc. 53 (1975), 325-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384886
Essential extensions and intersection theorems
W. Schelter.
Proc. Amer. Math. Soc. 53 (1975), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389971
Cyclotomic splitting fields for group characters
Mark Benard.
Proc. Amer. Math. Soc. 53 (1975), 331-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382414
Measurability of norm proved by Haar functions
H. C. Finlayson.
Proc. Amer. Math. Soc. 53 (1975), 334-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385059
Two classical examples of Gross’ abstract Wiener measure
Henry C. Finlayson.
Proc. Amer. Math. Soc. 53 (1975), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385060
Operators satisfying certain growth conditions
S. M. Patel and B. C. Gupta.
Proc. Amer. Math. Soc. 53 (1975), 341-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385617
On a problem of J. L. Taylor
Keiji Izuchi.
Proc. Amer. Math. Soc. 53 (1975), 347-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382998
Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property
Charles L. Byrne.
Proc. Amer. Math. Soc. 53 (1975), 353-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385635
$p$-extremal length and $p$-measurable curve families
Joseph Hesse.
Proc. Amer. Math. Soc. 53 (1975), 356-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385052
On paracompact subsets of linear topological spaces
Richard A. Graff.
Proc. Amer. Math. Soc. 53 (1975), 361-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400282
Singular integrals on nilpotent Lie groups
Robert S. Strichartz.
Proc. Amer. Math. Soc. 53 (1975), 367-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420140
Sequential weak convergence in the bidual of a Banach lattice
John L. B. Gamlen.
Proc. Amer. Math. Soc. 53 (1975), 375-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385511
A new generating function for a generalized function of two variables
B. L. Sharma and R. F. A. Abiodun.
Proc. Amer. Math. Soc. 53 (1975), 379-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385194
On the radius of starlikeness of $(zf)^{’} $ for $f$ univalent
Roger W. Barnard.
Proc. Amer. Math. Soc. 53 (1975), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382615
A lattice theoretic characterization of an integral operator
Lawrence Lessner.
Proc. Amer. Math. Soc. 53 (1975), 391-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402533
On a theorem of Menchoff
Y. Katznelson.
Proc. Amer. Math. Soc. 53 (1975), 396-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380242
On the convolution of a measure and a function
S. K. Berberian.
Proc. Amer. Math. Soc. 53 (1975), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385058
On the structure of certain bounded linear operators
G. D. Allen.
Proc. Amer. Math. Soc. 53 (1975), 404-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438098
Tauberian conclusions
K. A. Jukes and I. J. Maddox.
Proc. Amer. Math. Soc. 53 (1975), 407-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404919
On Lakshmikantham’s comparison for ordinary differential equations
Giovanni Vidossich.
Proc. Amer. Math. Soc. 53 (1975), 412-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390421
Random compact sets related to the Kakeya problem
Ralph Alexander.
Proc. Amer. Math. Soc. 53 (1975), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393427
A class of strong differentiability spaces
James B. Collier.
Proc. Amer. Math. Soc. 53 (1975), 420-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388044
Primary ideals in rings of analytic functions
Norman L. Alling.
Proc. Amer. Math. Soc. 53 (1975), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383082
Cylindricity of isometric immersions into Euclidean space
Robert Maltz.
Proc. Amer. Math. Soc. 53 (1975), 428-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0643658
A lemma of Élie Cartan
Robert Maltz.
Proc. Amer. Math. Soc. 53 (1975), 433-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410582
Width-integrals of convex bodies
Erwin Lutwak.
Proc. Amer. Math. Soc. 53 (1975), 435-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383254
A finite version of Schur’s theorem
R. S. Kulkarni.
Proc. Amer. Math. Soc. 53 (1975), 440-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383295
Characterizing a circle with the double midset property
L. D. Loveland and J. E. Valentine.
Proc. Amer. Math. Soc. 53 (1975), 443-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388242
A basis result for $Σ^{0}_{3}$ sets of reals with an application to minimal covers
Leo A. Harrington and Alexander S. Kechris.
Proc. Amer. Math. Soc. 53 (1975), 445-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398832
Almost deterministic $𝜔$-automata with existential output condition
Marek Karpiński.
Proc. Amer. Math. Soc. 53 (1975), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437321
Completely additive measure and integration
Alan McK. Shorb.
Proc. Amer. Math. Soc. 53 (1975), 453-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382578
Support properties of Gaussian processes over Schwartz space
M. Ann Piech.
Proc. Amer. Math. Soc. 53 (1975), 460-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391242
The Lévy-Baxter theorem for Gaussian random fields: a sufficient condition
Takayuki Kawada.
Proc. Amer. Math. Soc. 53 (1975), 463-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383512
Inverse cluster sets
T. R. Hamlett and Paul Long.
Proc. Amer. Math. Soc. 53 (1975), 470-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388312
Applications of cluster sets in minimal topological spaces
T. R. Hamlett.
Proc. Amer. Math. Soc. 53 (1975), 477-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388342
$S$-transversality
L. A. Favaro.
Proc. Amer. Math. Soc. 53 (1975), 481-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391119
Axiomatic shape theory
Philip Bacon.
Proc. Amer. Math. Soc. 53 (1975), 489-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420611
Some finitely presented non-$3$-manifold groups
Wolfgang H. Heil.
Proc. Amer. Math. Soc. 53 (1975), 497-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438320
A general proof of Bing’s shrinkability criterion
A. Marin and Y. M. Visetti.
Proc. Amer. Math. Soc. 53 (1975), 501-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388319
Equivalence of $5$-dimensional $s$-cobordisms
Martin Scharlemann.
Proc. Amer. Math. Soc. 53 (1975), 508-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380838
Properties of weak $𝜃$-refinable spaces
J. C. Smith.
Proc. Amer. Math. Soc. 53 (1975), 511-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380731
On the closure-preserving sum theorem
M. K. Singal and Shashi Prabha Arya.
Proc. Amer. Math. Soc. 53 (1975), 518-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383335
Closure-preserving families and metacompactness
Henry Potoczny and Heikki Junnila.
Proc. Amer. Math. Soc. 53 (1975), 523-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388337
On the characterization of Souslin and Borel sets
R.-D. Reiss.
Proc. Amer. Math. Soc. 53 (1975), 530-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385827
Degree sequences in complexes and hypergraphs
A. K. Dewdney.
Proc. Amer. Math. Soc. 53 (1975), 535-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384610
Corrigendum to: “$3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $S^{3}$” (Proc. Amer. Math. Soc. 47 (1975), 495–500)
José M. Montesinos.
Proc. Amer. Math. Soc. 53 (1975), 541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383413
American Mathematical Society